Return to previous page
When I was first diagnosed with "mild COPD" three years ago, I was put on half doses of Symbicort daily (only one puff twice a day) and suffered no side-effects at all. Since I was bumped up to full doses of Symbicort several weeks ago (two puffs twice a day), I have been constantly hoarse. I wash my mouth out with water after each dose and then gargle to rinse my throat, but my vocal cords are definitely not liking this much medicine. Does anyone have any experience with this Symbicort-induced hoarseness and better still, any tricks for avoiding it?
Join Us on COPD360social
It is not our intention to serve as a substitute for medical advice and any content posted should not be used for medical advice, diagnosis or treatment. While we encourage individuals to share their personal experiences with COPD, please consult a physician before making changes to your own COPD management plan.